RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 11  


Ordinary Differential Equations
Decomposition of dynamical control problems under conditions of indeterminacy
Yu. A. Belov
1923
Barbashin's problem in the theory of phase systems
I. M. Burkin, L. I. Burkina, G. A. Leonov
1932
The comparison method in systems analysis. II
S. N. Vassilyev
1945
The minimal basis of comitants of a differential system with quadratic nonlinearities
N. I. Vulpe
1955
The spectrum of characteristic exponents of a two-dimensional stationary system with perturbations-rotations
N. A. Izobov, T. E. Zvereva
1964
Uniform estimates for derivatives of eigenfunctions of a selfadjoint Sturm–Liouville operator
N. Lažetić
1978
On passage to the limit in boundary value problems for functional-differential equations
V. P. Maksimov
1984
On the stability of solutions of systems with impulse action
A. M. Samoilenko, N. A. Perestyuk
1995
Bifurcations of limit cycles of a quadratic system with a change of parameter which rotates the field
L. A. Cherkas
2002
Localization of the limit set in a nonautonomous differential system by means of Lyapunov functions
A. A. Shestakov, Yu. N. Merenkov
2017

Partial Differential Equations
On the numerical solution of variational inequalities
W. Weinelt
2029
A problem on the diffraction of a horizontal magnetic dipole by a circular disc that is lying on the infinite bound of interface between two media
E. A. Ivanov, A. V. Samusenko
2041
On the behavior of the characteristics of equations of mixed type near the line of degeneracy
A. G. Kuz'min
2052
On a removable singularity of solutions of linear elliptic equations with continuous coefficients
A. A. Novruzov, I. T. Mamedov
2064
Construction of basic solutions of a first-order generalized Cauchy–Riemann system with a coefficient that depends on a variable according to the hypertangential law
A. P. Chernyaev
2071

Short Communications
Periodic solutions of a nonlinear system
M. A. Amatov
2084
Approximate solution of the matrix Riemann problem
V. D. Didenko, N. Ya. Tikhonenko
2086
On the connection between the method of false perturbations, analytical perturbations, and differential equations with degeneration
B. V. Loginov, D. G. Rakhimov
2090
On the pointwise completeness of linear systems with delay
S. A. Minyuk, N. N. Stepanyuk
2094
Радиоизлучение крабовидной туманности и анизотропный релятивизм Болтянского
L. K. Nikolaev
2097

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2101
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020